MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: tech - ccl.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo received the following reported information after the tech successfully inserted the dilator/sheath and then inserted device and successfully locked forward/backwards and went to pull tension out.The device was locked and would not release or allow string deployment.The tech cut above connection point and was able to grab string/tamp and achieve hemostasis.The patient was stable, and no blood loss was reported.A pre-deployment angiogram was performed.The procedure performed was a coronary pci.There were no difficulties with arterial access, sheath, guidewire, or catheter insertion.The procedure sheath size used was an 8 french.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
TERUMO PUERTO RICO LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key25071128
Report Number3013394970-2026-00238
Device Sequence Number21431030
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)261117(10)0001454009
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001454009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown